Beechams All-in-One Tablets X 16

Beechams All-in-One Tablets X 16

Beechams All-in-One Tablets X 16

Prix régulier ₦1,650.00
/
  • Shipping Within Nigeria
  • Secure payments
  • En stock
  • Inventaire sur le chemin
Taxes incluses. Frais d'expédition calculés lors du passage à la caisse.
Beechams

Beechams All-in-One tablets help relieve the symptoms caused by colds and flu, with a triple action formula to relieve pain, congestion and chesty coughs.

A multi-action, all in one tablet for the relief of cold symptoms such as headache, blocked nose, sore throat, chesty cough, aches, pains and fever. Beechams All-in-One tablets are non-drowsy and designed to treat and prevent all major symptoms of cold and flu.

Dosage:

Adults: two tablets every four hours as needed. No more than four doses (8 tablets in 24 hours.

Contains:

Each tablet contains Paracetamol 250mg, Guaifenesin 100mg and Phenylephrine hydrochloride 5mg.

Caution:

Not suitable for children under 12 years. Do not use during pregnancy. Avoid alcohol. Do not use if you suffer from high blood pressure or heart disease. Do not use if you are taking MAOI drugs or within two weeks of stopping MAOI drugs. If you are unsure, speak to your pharmacist before using. Use with care if severe kidney or liver problems. Do not take other paracetamol containing products at the same time as this medicine.

Always read the patient information leaflet before using this product

Ce site est protégé par reCAPTCHA, et la Politique de confidentialité et les Conditions d'utilisation de Google s'appliquent.

Plus de Drugs
Épuisé
Olfen-75 SR
acino
₦1,300.00
Cafergot Tablets
Amdipharm
₦2,700.00
Réduit
Ibuprofen dispersible 200mg
nhp
Prix réduit ₦1,300.00 Prix régulier ₦1,500.00 Épargnez ₦200
Flutex Capsule Fluoxetine 20mg
FIDSON
₦3,200.00
Unienzyme Tablet
Unichem
₦850.00
Vu récemment